RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 393, Pages 152–166 (Mi znsl4621)  

Reflection and refraction from a vertical layer of surface SH-waves radiated from a point source on a free from tensions boundary

N. Ya. Kirpichnikova, A. S. Kirpichnikova

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: By the use of asymptotical boundary layer method we analysis a transformation of the elastic SH-polarized surface wave of whispering gallery type (so-called Lowe waves), in the case this wave passes many times a vertical layer between two half-planes.

Key words and phrases: asymptotical boundary layer method, elastic media, whispering gallery waves, creeping waves, evanescent waves, point source.

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:4, 596–604

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 08.09.2011

Citation: N. Ya. Kirpichnikova, A. S. Kirpichnikova, “Reflection and refraction from a vertical layer of surface SH-waves radiated from a point source on a free from tensions boundary”, Mathematical problems in the theory of wave propagation. Part 41, Zap. Nauchn. Sem. POMI, 393, POMI, St. Petersburg, 2011, 152–166; J. Math. Sci. (N. Y.), 185:4 (2012), 596–604

Citation in format AMSBIB
\Bibitem{KirKir11}
\by N.~Ya.~Kirpichnikova, A.~S.~Kirpichnikova
\paper Reflection and refraction from a~vertical layer of surface SH-waves radiated from a~point source on a~free from tensions boundary
\inbook Mathematical problems in the theory of wave propagation. Part~41
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 393
\pages 152--166
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2870210}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2012
\vol 185
\issue 4
\pages 596--604
\crossref{https://doi.org/10.1007/s10958-012-0943-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866549680}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4621
  • http://mi.mathnet.ru/eng/znsl/v393/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:74
    Full text:26
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019